MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and was unable to duplicate the reported issue however, the customer did not provide the batteries that were in use with the device at the time of the event.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device unexpectedly shut off.There was no patient use reported with the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and duplicated the reported issue.Physio replaced the device's corroded battery contact pcb assembly to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.

Brand Name
LIFEPAK 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key10864464
Report Number0003015876-2020-01743
Device Sequence Number4329337
Product Code MKJ
UDI-Device Identifier00883873988114
UDI-Public00883873988114
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-000037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2020
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date08/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1